Texas, 2010Tornadoes and Hail in Texas, April 23 to 24, 2010
April 23 to 24, 2010 · NWS SHV · 19 events in 11 counties and zones
A disturbance moving ahead of a strong upper level storm system generated scattered thunderstorms on the 23rd. Some storms reached severe limits producing large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $93,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A disturbance moving ahead of a strong upper level storm system generated scattered thunderstorms on the 23rd. Some storms reached severe limits producing large hail. A few supercells showed some rotation...and tornadoes were reported across portions of northeast Texas during the evening hours of April 23rd and the early morning hours of April 24th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 23, 5:16 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 23, 5:16 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT FRI APR 23 2010
.DISCUSSION...
QUICK ZONE UPDATE JUST SENT TO ADD TORNADO WATCH #82 FOR MUCH OF E
TX/SE OK/SW AR/EXTREME NW LA...TIL 07Z. A NARROW BAND OF
CONVECTION HAS DEVELOPED ALONG THE RESIDUAL DRY LINE/SFC TROUGH
THAT REMAINS PARKED FROM EXTREME WRN AR SW INTO NE AND CNTRL TX.
THE SHORT TERM PROGS HAVE THIS BNDRY RETREATING A BIT NWD
OVERNIGHT AS A 50-65+KT SRLY LLJ DEVELOPS AHEAD OF A VIGOROUS
SHORTWAVE EXPECTED TO ROUND THE LARGE CLOSED LOW ACROSS OUR REGION
OVERNIGHT. VISIBLE SATELLITE IMAGERY ALREADY SHOWS THE NOSE OF THE
120+KT UPPER LEVEL JET STREAK NOSING NE INTO SW TX ATTM...WITH THE
ENHANCEMENT OF THE AC FIELD ACROSS MUCH OF W TX S TOWARDS THE RIO
GRANDE...WITH THIS JET ALREADY ENHANCING SUPERCELL DEVELOPMENT
ALONG THE SFC BNDRY ACROSS CNTRL TX...WITH A LEFT SPLIT/MOVING
SUPERCELL NOTED JUST S OF ACT.
BELIEVE THE CONVECTION SHOULD TO EXPAND ALONG THE SFC BNDRY THIS
EVENING...WHERE MLCAPES RANGE FROM 2000-3000 J/KG ACROSS NE TX.
WITH THE ENHANCEMENT OF THE LLJ THIS EVENING...AND LOW LEVEL FLOW
CONTINUING TO BACK AHEAD OF THE SFC BNDRY AS IT SHIFTS E
LATE...THE TORNADO THREAT WILL ONLY INCREASE WITH TIME. DMG
WINDS/LARGE HAIL WILL INCREASE AS WELL...AS THE CONVECTION
BECOMES MORE NUMEROUS JUST PRIOR TO SUNRISE. THUS...ADDITIONAL
TORNADO WATCHES WILL BE NEEDED LATE TONIGHT/SATURDAY MORNING FOR
MUCH OF THE REGION.
WILL CONTINUE TO EVALUATE AND WILL ADDRESS ANY POTENTIAL CHANGES
IN THE FORECAST WITH THE MID EVENING DISCUSSION.
15
.PREV DISCUSSION.../ISSUED 328 PM CDT FRI APR 23 2010/
AS WE HAVE BEEN ADVERTISING...A STRONG UPPER LEVEL IMPULSE IS
PROGGED TO SWING AROUND THE BASE OF A LARGE TROUGH LOCATED OVER
THE CENTRAL UNITED STATES. THIS IMPULSE WILL TRIGGER A ROUND OF
STRONG TO SEVERE THUNDERSTORMS LATE TONIGHT AND SATURDAY MORNING
OVER EAST AND NORTHEAST TEXAS. THIS LINE OF STORMS WILL MOVE EAST
OVER NORTHEAST TEXAS...SOUTHWEST ARKANSAS...AND NORTH LOUISIANA
DURING THE MORNING HOURS ON SATURDAY.
AHEAD OF THIS LINE OF STORMS...SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP...AND A FEW MAY BECOME SEVERE WITH LARGE HAIL AND
ISOLATED TORNADOES. ONCE THE LINE OF STORMS FORMS EARLY
SATURDAY...THE MAIN THREATS FROM THE LINE OF STORMS WILL BE
DAMAGING WINDS...ISOLATED POCKETS OF LARGE HAIL...AND ISOLATED
TORNADOES.
AFTER SATURDAY...FAIRLY QUIET WEATHER WILL RETURN TO THE FOUR
STATE AREA...UNTIL THURSDAY OR FRIDAY...WHEN SHOWERS AND
THUNDERSTORMS RETURN TO THE AREA...AS A LOW PRESSURE SYSTEM FORMS
OVER THE CENTRAL PLAINS.
BY THE WAY...WILL ALSO INCLUDE A SLIGHT CHANCE OF RAIN FOR MONDAY
NIGHT...AS A WEAK SHORT WAVE MOVES JUST NORTH OF THE FOUR STATE
AREA...FROM NORTHWEST TO SOUTHEAST...AND A WEAK COLD FRONT SINKS
SOUTH INTO THE FOUR STATE REGION. /03/
&&
.AVIATION...
A BRIEF BREAK FROM TSRA ACTIVITY IS BEING OBSERVED ACROSS THE AREA.
CEILINGS REMAIN MAINLY IN THE MVFR CATEGORIES...AS TEMPO IFR CIGS
REMAIN TIED TO ANY TSRA ACTIVITY THIS AFTER/EVENING. +TSRA ACTIVITY
WILL REMAIN POSSIBLE THIS EVENING...AND A TORNADO WATCH CONTINUES
THROUGH 22Z. GR HAS BEEN OBSERVED TODAY...AND IF A SEVERE TSRA MOVES
NEAR A TERMINAL TEMPO GR MAY BE OBSERVED. AMD/S WILL LIKELY CONTINUE
TO ADJUST FOR THE CHANGING WX CONDITIONS...SO AVIATION INTEREST
SHOULD REMAIN ALERT. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 77 56 78 53 / 60 60 10 10 10
MLU 67 77 57 77 52 / 50 70 20 10 10
DEQ 60 75 51 73 45 / 60 50 10 10 10
TXK 64 76 55 75 52 / 60 50 10 10 10
ELD 67 76 54 76 49 / 50 70 20 10 10
TYR 62 79 54 77 52 / 60 50 10 10 10
GGG 62 78 54 78 50 / 60 60 10 10 10
LFK 68 80 55 80 51 / 60 60 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
15
Hazardous weather outlook, Apr 23, 11:05 AM CST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1205 PM CDT FRI APR 23 2010
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-241200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1205 PM CDT FRI APR 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A VIGOROUS STORM SYSTEM IS FORECAST TO MOVE ACROSS THE REGION
THIS AFTERNOON AND TONIGHT. THE FIRST WAVE OF STORMS WILL AFFECT
THE FOUR STATE AREA THIS AFTERNOON...WITH THE SECONDARY MAIN
STORM SYSTEM TO MOVE INTO NORTHEAST AND EAST TEXAS LATE TONIGHT. A
COMBINATION OF UNSTABLE AIR...STRONG WIND SHEAR...AND ABUNDANT LOW
LEVEL MOISTURE WILL ALLOW FOR AN ENVIRONMENT CONDUCIVE TO STRONG
TO SEVERE THUNDERSTORMS...WITH THE MAIN THREAT BEING DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A SECONDARY UPPER-LEVEL DISTURBANCE WILL ALLOW FOR A CONTINUED
THREAT OF SEVERE WEATHER SATURDAY MORNING UNTIL ABOUT NOON ACROSS
THE MAJORITY OF THE FOUR STATE REGION. RAINFALL AMOUNTS
APPROACHING THREE INCHES CAN BE EXPECTED ALONG A LINE FROM
JACKSONVILLE TEXAS...THROUGH SHREVEPORT...AND INTO EL DORADO
ARKANSAS. ALONG WITH HEAVY RAINFALL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE SATURDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS MAY BE ACTIVATED ANYTIME FROM THIS AFTERNOON THROUGH
SATURDAY MORNING.
03
In the hours before
Local storm report, Apr 23, 1:19 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
219 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL EL DORADO 33.22N 92.66W
04/23/2010 E0.50 INCH UNION AR LAW ENFORCEMENT
&&
18Special weather statement, Apr 23, 5:16 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT FRI APR 23 2010
ARZ050-051-059-060-TXZ097-240000-
BOWIE-HEMPSTEAD-HOWARD-LITTLE RIVER-SEVIER-
616 PM CDT FRI APR 23 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...HEMPSTEAD...SEVIER AND HOWARD...
IN NORTHEAST TEXAS...
BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ASHDOWN...OGDEN...RICHMOND...SARATOGA...TOLLETTE AND WILTON...
AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR RICHMOND...OR 9 MILES SOUTHWEST OF
ASHDOWN...MOVING NORTHEAST AT 35 MPH.
ASHDOWN IS IN THE PATH OF THIS STRONG THUNDERSTORM.
MOTHBALL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
13Local storm report, Apr 23, 5:45 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL ASHDOWN 33.67N 94.13W
04/23/2010 E0.50 INCH LITTLE RIVER AR LAW ENFORCEMENT
&&
18Local storm report, Apr 23, 6:22 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
722 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 7 ENE ASHDOWN 33.71N 94.01W
04/23/2010 E1.00 INCH LITTLE RIVER AR PUBLIC
QUARTER SIZE HAIL WAS OBSERVED IN THE COMMUNITY OF
YARBOROUGH LANDING.
0700 PM HAIL 8 E ASHDOWN 33.67N 93.99W
04/23/2010 E1.00 INCH LITTLE RIVER AR PARK/FOREST SRVC
QUARTER SIZE HAIL WAS OBSERVED AT BEARDS BLUFF PARK JUST
EAST OF MILLWOOD DAM.
&&
18Event by event
11 thunderstorm wind, 4 tornado, 4 hail. Local standard time, as filed.
Tornado, Cass
- When
- April 23, 6:34 PM CST to 6:41 PM CST
- Where
- Cass County, 1.6 mi SW of Spring Hill to 2.04 mi E of Atlanta Muni Arpt
- Rating
- EF0
- Path length
- 4.8 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.081, -94.246
The National Weather Service conducted a storm survey in Cass County, Texas and concluded that storm damage was the result of an EF0 tornado. The tornado touched down at around 7:34 PM CDT, about five miles west-southwest of Atlanta, along Highway 59, where it damaged several large trees. The tornado proceeded east-northeast where it snapped or uprooted several more trees. The tornado lifted at 7:41 PM CDT near FM 251, about one mile south of Atlanta. Maximum winds are estimated at 60-70 mph.
Tornado, Cass
- When
- April 23, 6:44 PM CST to 6:55 PM CST
- Where
- Cass County, 2.39 mi W of Queen City to 1.9 mi SW of Cass
- Rating
- EF0
- Path length
- 7.54 mi
- Path width
- 100 yd
- Continued into
- Miller, Ar (SHV)
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.154, -94.161
An EF0 tornado touched down on the west side of Queen City at around 7:41 PM CDT, about one mile west of Queen City, along Highway 96, where it uprooted a large tree. The tornado proceeded into Queen City where it caused damage to several large tree limbs and branches and caused moderate damage to the roof of a building. This tornado then exited Cass County, Texas and moved into Miller County, Arkansas.
Hail, Cass
- When
- April 23, 6:45 PM CST
- Where
- Cass County, 1.8 mi NW of Atlanta
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.140, -94.150
Hail reported in Queen City, Texas.
Hail, Cherokee
- When
- April 23, 7:50 PM CST
- Where
- Cherokee County, 1.81 mi NW of New Summerfield
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 31.990, -95.100
Nickel sized hail was reported in New Summerfield, Texas.
Thunderstorm Wind, Marion
- When
- April 23, 9:10 PM CST
- Where
- Marion County, 4.3 mi WSW of Kelleyville
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.760, -94.490
Trees were downed along Hwy. 726 just east of Lake O The Pines.
Thunderstorm Wind, Smith
- When
- April 24, 1:15 AM CST
- Where
- Smith County, 2.43 mi ESE of Garden Vly
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.510, -95.490
Trees and powerlines were downed in Hideaway Lake community.
Thunderstorm Wind, Smith
- When
- April 24, 1:20 AM CST
- Where
- Smith County, 1.75 mi W of Tyler
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.350, -95.330
Trees and powerlines were downed along Hwy. 110 just northwest of Tyler, Texas.
Thunderstorm Wind, Smith
- When
- April 24, 1:20 AM CST
- Where
- Smith County, 2.23 mi SE of Eads
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.410, -95.400
A home northwest of Tyler, Texas sustained minor wind damage on FM. 724.
Thunderstorm Wind, Smith
- When
- April 24, 1:30 AM CST
- Where
- Smith County, 1.38 mi S of Tyler
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 32.330, -95.300
Several trees and powerlines were downed in Tyler, Texas. Trees and powerlines were also downed just north of town on FM. 14.
Tornado, Wood
- When
- April 24, 1:31 AM CST to 1:36 AM CST
- Where
- Wood County, 1.74 mi NW of Quitman to 1.69 mi SW of Cartwright
- Rating
- EF0
- Path length
- 4.23 mi
- Path width
- 100 yd
- Injuries
- 3 direct, 0 indirect
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.818, -95.451
The National Weather Service conducted a storm survey in Wood County, Texas and concluded that storm damage was the result of an EF0 tornado. The tornado touched down at around 2:31 AM CDT, about five miles north-northwest of Mineola, along County Road 4919, where it uprooted several large trees. The tornado proceeded east, causing damage to several trees along County Road 4925. Several homes sustained damage east of Lake Fork Texas due to falling trees. The tornado then uprooted a tree along County Road 4930, and lifted soon after. Maximum winds are estimated at 75-85 mph.
Tornado, Wood
- When
- April 24, 1:45 AM CST to 1:49 AM CST
- Where
- Wood County, 0.83 mi S of Musgrove to 1.43 mi E of Musgrove
- Rating
- EF0
- Path length
- 1.62 mi
- Path width
- 70 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.938, -95.229
The National Weather Service conducted a storm survey in Wood County, Texas, and concluded that storm damage was the result of an EF0 tornado. The tornado touched down at around 2:45 AM CDT, about 1.5 miles south of Winnsboro along FM 321, where it knocked down numerous trees. The tornado track northeast crossing Hwy. 11 where it destroyed a metal hay barn. Portions of the barn were blown up to 100 yards from their source. The tornado proceeded east along Highway 11 for another 2 miles before lifting, causing additional damage to several trees along the road. Maximum winds are estimated at 65-75 mph.
Thunderstorm Wind, Franklin
- When
- April 24, 1:45 AM CST
- Where
- Franklin County, 1.5 mi SSE of Mt Vernon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.160, -95.220
Numerous trees and powerlines were downed in the southern portion of the county.
Thunderstorm Wind, Franklin
- When
- April 24, 1:52 AM CST
- Where
- Franklin County, 0.9 mi SE of Mt Vernon
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 33.170, -95.220
Wind measured at local media's weather net site near Mount Vernon, Texas.
Thunderstorm Wind, Upshur
- When
- April 24, 2:00 AM CST
- Where
- Upshur County, 1.16 mi E of Gilmer
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 32.730, -94.910
Trees were downed at FM 154 and FM 555 just east of Gilmer, Texas.
Thunderstorm Wind, Camp
- When
- April 24, 2:00 AM CST
- Where
- Camp County, Pittsburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 33.000, -94.970
Trees were downed resulting in power outages in Pittsburg, Texas. One tree fell on top of the First Presbyterian Church. The damage to the church was minimal.
Thunderstorm Wind, Upshur
- When
- April 24, 2:05 AM CST
- Where
- Upshur County, 2.38 mi NNW of Grice
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.830, -95.140
A tree was downed at FM 852 and Ocelot Road.
Hail, Titus
- When
- April 24, 2:15 AM CST
- Where
- Titus County, 0.69 mi S of Talco
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.360, -95.100
Hail, Bowie
- When
- April 24, 2:20 AM CST
- Where
- Bowie County, 2.07 mi N of Simms
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.380, -94.520
Hail fell in the community of Simms, Texas.
Thunderstorm Wind, Red River
- When
- April 24, 2:20 AM CST
- Where
- Red River County, 2.88 mi E of Rosalie
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.470, -95.130
Two trees were downed east of Bogata, Texas.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, April 23 to 24, 20101 death · 9 injured · $1.8 million · EF1 · 53 events
- Flash Flooding and Debris Flows in Puerto Rico, April 23 to 24, 20101 death · $10,000 · 9 events
- Tornadoes and Flash Flooding in Mississippi, April 23 to 24, 20101 injured · $413,000 · EF1 · 27 events
- Flash Flooding and Hail in Arkansas, April 23 to 24, 2010$481,000 · 1.75 in hail · 31 events
- Tornado and Hail in Mississippi, April 23, 2010$52,000 · EF1 · 22 events
- Tornado and Flash Flood in Arkansas, April 23 to 24, 2010$188,000 · EF0 · 5 events
- Tornado and Hail in Arkansas, April 23 to 24, 2010$45,000 · EF0 · 11 events
- Flash Flood and Heavy Rain in Missouri, April 23 to 24, 2010$50,000 · 2 events
- Hail and Damaging Wind in Missouri, April 23, 2010$22,000 · 1.75 in hail · 18 events
- High Wind and Strong Wind in Texas, April 23, 2010$30,000 · 52 kt wind · 7 events
- Marine Strong Wind in Gulf of Mexico, April 23 to 24, 2010$20,000 · 69 kt wind · 15 events
- Hail and Damaging Wind in Texas, April 23 to 24, 2010$3,000 · 2.5 in hail · 27 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 219769, 219757, 219759, 219764, 219770, 219774, 219771, 219772, 219775, 219777, 219773, 219782, 219778, 219779, 219783, 219784, 219780, 219785, 219786.